# SDR TSAA9733119

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230C
- Aircraft serial: 23155
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, REPLACED ROW 17 BATTERY PACK FOR EMERGENCY FLOOR LIGHTING DUE TO INOPERABLE.  OPS CHECK OK.  AIRCRAFT REUTRNED TO SERVICE. TAT:  27,306:28 HOURS.  TAC:  26,138.  (X)
